Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Was treated for trichomoniasis. Having the same symptoms. Reoccurring?

I was treated for trichomoniasis 6 months ago (without having had any symptoms) and so was my partner at the time (allegedly). 2 months ago I got back with that partner, and the very next day started experiencing symptoms described online as being trich. My question is, is it more likely that I m experiencing symptoms now and not before because the treatment was unsucceful (in which case why would it have taken so long for symptoms to show up?), or that my partner unsuccessfully/did not get treated originally and re-infected me (in which case why would my symptoms appear within a day and not the usual 5-14?); or is it common for both parties to have unsuccessful treatments (I.e. are their different strains , like a virus, that could be more resilient)?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.
The symptoms you suffer can be caused by any vaginal irritation including Trichomonas. Often vaginal infections are of a mixed Origen (bacteria, fungus and virus). As you hint it is also important that both sexual partners be treated at the same time. Remember that abrasion due to intercourse can cause similar symptoms without having to be an infection. It is best to have a smear taken to have the exact causation determined and treated. In the mean time I suggest the use of a condom.
I trust this is helpfull.
Answered: Mon, 25 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor